Works matching DE "ISOMORPHISM (Mathematics)"
Results: 5000
Estrategia e intervención estatal en la siderúrgica colombiana: consideraciones desde el institucionalismo.
- Published in:
- Cuadernos de Administración, 2011, v. 27, n. 46, p. 115
- By:
- Publication type:
- Article
TRAVEL META-SEARCH: OPPORTUNITY OR THREAT?
- Published in:
- Tourism Analysis, 2009, v. 14, n. 6, p. 821, doi. 10.3727/108354210X12645141401340
- By:
- Publication type:
- Article
Liftings for ultra-modulation spaces, and one-parameter groups of Gevrey-type pseudo-differential operators.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 4, p. 523, doi. 10.1142/S0219530519500143
- By:
- Publication type:
- Article
ABSTRACT AND CLASSICAL HODGE-DE RHAM THEORY.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 91, doi. 10.1142/S0219530512500054
- By:
- Publication type:
- Article
Learning block-preserving graph patterns and its application to data mining.
- Published in:
- Machine Learning, 2009, v. 76, n. 1, p. 137, doi. 10.1007/s10994-009-5115-9
- By:
- Publication type:
- Article
Compatibility with Cap-Products in Tsygan's Formality and Homological Duflo Isomorphism.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 2, p. 135, doi. 10.1007/s11005-010-0451-z
- By:
- Publication type:
- Article
A Note on the Koszul Complex in Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 27, doi. 10.1007/s11005-010-0439-8
- By:
- Publication type:
- Article
Non-Abelian Vortices, Hecke Modifications and Singular Monopoles.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 3, p. 243, doi. 10.1007/s11005-010-0394-4
- By:
- Publication type:
- Article
A New Current Algebra and the Reflection Equation.
- Published in:
- Letters in Mathematical Physics, 2010, v. 92, n. 1, p. 47, doi. 10.1007/s11005-010-0380-x
- By:
- Publication type:
- Article
Rational Symplectic Coordinates on the Space of Fuchs Equations m × m-Case.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 1, p. 63, doi. 10.1007/s11005-008-0274-3
- By:
- Publication type:
- Article
Mixture Preserving Maps on Von Neumann Algebra Effects.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 3, p. 295, doi. 10.1007/s11005-007-0141-7
- By:
- Publication type:
- Article
A Super-Analogue of Kontsevich’s Theorem on Graph Homology.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 37, doi. 10.1007/s11005-006-0059-5
- By:
- Publication type:
- Article
Representations of CCR Algebras in Krein Spaces of Entire Functions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 3, p. 159, doi. 10.1023/B:MATH.0000010715.93852.84
- By:
- Publication type:
- Article
Identification of family-specific residue packing motifs and their use for structure-based protein function prediction: I. Method development.
- Published in:
- Journal of Computer-Aided Molecular Design, 2009, v. 23, n. 11, p. 773, doi. 10.1007/s10822-009-9273-4
- By:
- Publication type:
- Article
Agnostic Science. Towards a Philosophy of Data Analysis.
- Published in:
- Foundations of Science, 2011, v. 16, n. 1, p. 1, doi. 10.1007/s10699-010-9186-7
- By:
- Publication type:
- Article
Endoprime modules.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 89, doi. 10.1007/s10474-005-0008-2
- By:
- Publication type:
- Article
RADICALS WHOSE SEMISIMPLE CLASSES SATISFY A GENERALISED ADS CONDITION.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 102, n. 3, p. 239, doi. 10.1023/B:AMHU.0000023219.02623.4c
- By:
- Publication type:
- Article
A lattice-valued Banach-Stone theorem.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 103, doi. 10.1023/A:1022861506272
- By:
- Publication type:
- Article
Lattice tensor products. III - Congruences.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 163, doi. 10.1023/A:1022817724019
- By:
- Publication type:
- Article
A robust optimal preconditioner for the mixed finite element discretization of elliptic optimal control problems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 1, p. n/a, doi. 10.1002/nla.2129
- By:
- Publication type:
- Article
Complexity of a knot invariant.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 899, doi. 10.1002/pamm.201610438
- By:
- Publication type:
- Article
A mixed isomorphism approach for kinematic structure enumeration graphs based on intelligent design and manufacturing.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2007, v. 31, n. 9/10, p. 841, doi. 10.1007/s00170-005-0263-y
- By:
- Publication type:
- Article
Measuring iconicity: A quantitative study of lexical and analytic causatives in British English.
- Published in:
- Functions of Language, 2017, v. 24, n. 3, p. 319, doi. 10.1075/fol.15013.lev
- By:
- Publication type:
- Article
Self-Complementary Non-Uniform Hypergraphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 615, doi. 10.1007/s00373-011-1070-x
- By:
- Publication type:
- Article
The Average Eccentricity of Sierpiński Graphs.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 671, doi. 10.1007/s00373-011-1076-4
- By:
- Publication type:
- Article
The Connectivity and Diameter of Second Order Circuit Graphs of Matroids.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 737, doi. 10.1007/s00373-011-1074-6
- By:
- Publication type:
- Article
Small Edge Sets Meeting all Triangles of a Graph.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 3, p. 381, doi. 10.1007/s00373-011-1048-8
- By:
- Publication type:
- Article
Symmetrized Induced Ramsey Theory.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 6, p. 851, doi. 10.1007/s00373-010-1006-x
- By:
- Publication type:
- Article
Weakly Cycle Complementary 3-Partite Tournaments.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 5, p. 669, doi. 10.1007/s00373-010-0993-y
- By:
- Publication type:
- Article
Pairs of Chromatically Equivalent Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 547, doi. 10.1007/s00373-010-0984-z
- By:
- Publication type:
- Article
Automorphic Decompositions of Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 149, doi. 10.1007/s00373-010-0981-2
- By:
- Publication type:
- Article
A Note on Group Choosability of Graphs with Girth at least 4.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 2, p. 269, doi. 10.1007/s00373-010-0971-4
- By:
- Publication type:
- Article
The Hyperplanes of the U(3) Near Hexagon.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 647, doi. 10.1007/s00373-010-0926-9
- By:
- Publication type:
- Article
On the Determination Problem for P <sub>4</sub>-Transformation of Graphs.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 6, p. 551, doi. 10.1007/s00373-008-0808-6
- By:
- Publication type:
- Article
On Small Contractible Subgraphs in 3-connected Graphs of Small Average Degree.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 5, p. 545, doi. 10.1007/s00373-007-0749-5
- By:
- Publication type:
- Article
On Small and Large Hyperplanes of DW(5, q).
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 4, p. 367, doi. 10.1007/s00373-007-0730-3
- By:
- Publication type:
- Article
On an Isomorphism Problem of Some Dual Hyperovals in PG(2 d + 1, q) with q even.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 4, p. 455, doi. 10.1007/s00373-007-0742-z
- By:
- Publication type:
- Article
Contractible Edges in a 4-Connected Graph with Vertices of Degree Greater Than Four.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 99, doi. 10.1007/s00373-007-0699-y
- By:
- Publication type:
- Article
Orthogonal Double Covers of Complete Graphs by Caterpillars of Diameter 5.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 2, p. 145, doi. 10.1007/s00373-007-0693-4
- By:
- Publication type:
- Article
Subdivision Extendibility.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 2, p. 165, doi. 10.1007/s00373-006-0665-0
- By:
- Publication type:
- Article
Largest Non-Unique Subgraphs.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 4, p. 453, doi. 10.1007/s00373-006-0676-x
- By:
- Publication type:
- Article
New Lower Bounds on the Multicolor Ramsey Numbers R <sub> r </sub>( C <sub>2</sub><sub> m </sub>).
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 2, p. 283, doi. 10.1007/s00373-006-0659-y
- By:
- Publication type:
- Article
Extremal Problems for Imbalanced Edges.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 1, p. 103, doi. 10.1007/s00373-005-0643-y
- By:
- Publication type:
- Article
Circulant Double Coverings of a Circulant Graph of Valency Four.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 4, p. 385, doi. 10.1007/s00373-005-0623-2
- By:
- Publication type:
- Article
On the Complexity of Polytope Isomorphism Problems.
- Published in:
- Graphs & Combinatorics, 2003, v. 19, n. 2, p. 215, doi. 10.1007/s00373-002-0503-y
- By:
- Publication type:
- Article
Intersection homology theory via rectifiable currents.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 19, n. 4, p. 421, doi. 10.1007/s00526-003-0222-0
- By:
- Publication type:
- Article
Classification of Formal A-Modules in the Case of Small Ramification.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 337, doi. 10.1007/s10958-016-3108-3
- By:
- Publication type:
- Article
New Invariants for the Graph Isomorphism Problem.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 754, doi. 10.1007/s10958-016-3061-1
- By:
- Publication type:
- Article
Projection of Rational Lie Rings.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 794, doi. 10.1007/s10958-016-3066-9
- By:
- Publication type:
- Article
New Developments in Holonomy Theory of Differentiable Systems.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 6, p. 808, doi. 10.1007/s10958-016-3068-7
- By:
- Publication type:
- Article